# SDR HALA2012030500099

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,668 hours, 18,681 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NO LAND 3 INDICATED ON THE ASA INDICATOR. RA WARNING INDICATED BRIEFLY ON CAPT ADI.  FLT FAULTS INDICATED CRA NO LAND 3.  ON FLT LOGS 1 AND 2 PERFORMED BITE OF LT & RT RADIO ALTIMETER "FAILED 51, FOUND QC SWAPED POS WITH LT RA. NO FAULT FOUND RETURNED TO ORIGINAL POSS. NO FAULT INDICATED, OPS TESTED OK IAW 34-19-0 C/W TEST 40.  TEST PASSED.  LMP REMAINS LAND 3.
